# SDR ASAA2025110562955

- Difficulty date: November 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, AFT RIGHT DOOR INTERCOASTAL UPPER SURFACE (ADJACENT TO RIGHT LAVATORY AFT FLOOR MOUNT FITTING) HAS CORROSION (STA 947.5- 967). MARKED AND DOTTED. GROUNDED - YES. REMOVED CORROSIONS AREA'S 2(EA) MARK ON INTERCOSTAL. ORIG MAT. 080, REMOVE MAT. 042 AND REMAINING MAT. 038. FOUND TO OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 AND SRM 53-70-51-0I-1. REMOVED AND INSTALLED NEW INTERCOSTAL IN MAIN CABIN AFT WET AREA AT STA. 967-STA. 947 R/H IAW B737-800 SRM 51-40-02. BAC DWG#147A5650 REV:A.
